Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 298640, 15 pages
http://dx.doi.org/10.1155/2012/298640
Research Article

Error Analysis of Galerkin's Method for Semilinear Equations

Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Ookayama, Meguro-ku, Tokyo 152-8551, Japan

Received 7 January 2012; Revised 16 May 2012; Accepted 8 June 2012

Academic Editor: Hui-Shen Shen

Copyright © 2012 Tadashi Kawanago. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Schultz, “Error bounds for the Rayleigh-Ritz-Galerkin method,” Journal of Mathematical Analysis and Applications, vol. 27, pp. 524–533, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Urabe, “Galerkin's prodcedure for nonlinear periodic systems,” Archive for Rational Mechanics and Analysis, vol. 20, pp. 120–152, 1965. View at Google Scholar
  3. T. Kawanago, “Computer assisted proof to symmetry-breaking bifurcation phenomena in nonlinear vibration,” Japan Journal of Industrial and Applied Mathematics, vol. 21, no. 1, pp. 75–108, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Kawanago, “A symmetry-breaking bifurcation theorem and some related theorems applicable to maps having unbounded derivatives,” Japan Journal of Industrial and Applied Mathematics, vol. 21, no. 1, pp. 57–74, 2004, Corrigendum to this paper: Japan J. Indust. Appl. Math. 22 (2005) 147. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Kawanago, “Improved convergence theorems of Newton's method designed for the numerical verification for solutions of differential equations,” Journal of Computational and Applied Mathematics, vol. 199, no. 2, pp. 365–371, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. G. Mikhlin, Variational Methods in Mathematical Physics, The Macmillan, New York, NY, USA, 1964.
  7. M. Crouziex and J. Rappaz, On Numerical Approximation in Bifurcation Theory, Springer, 1990.
  8. V. Girault and P. A. Raviart, Finite Element Methods for Navier-Stokes Equations: Theory and Algorithms, vol. 5 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Grisvard, Elliptic Problems in Nonsmooth Domain, Pitman, Boston, Mass, USA, 1985.
  10. M. T. Nakao, “Numerical verification methods for solutions of ordinary and partial differential equations,” Numerical Functional Analysis and Optimization, vol. 22, pp. 321–356, 2001. View at Publisher · View at Google Scholar